I take BP medicine, Attenol, but my BP has been high since taking this drug. Also, a racing heart w/ palpitations.
4 Jun 2010
Are you taking Allegra or Allegra D? Allegra D can raise blood pressure. Allegra is not known to raise blood pressure, however is may be causing it.
- Allegra Information for Consumers
- Allegra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allegra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on blood pressure pills (Enalapril) and am wondering if one will interfere with the other and if the Tri-Sprintec will still raise my pressure?
1 answer • 30 Oct 2009
I am a 46 y.o. female. Does Prozac raise blood pressure? Can I take Prozac with blood pressure medications? I take Hydrochorazide, Propanolol and ...
1 answer • 9 Dec 2010
My blood pressure seems to be higher since being put on Prometrium, can this be the cause, or maybe it being used with other medications at the same ...
0 answers • 26 Jun 2011
i only have 1 kidney and blood pressure 165/95 since i started taken this med.
1 answer • 3 Feb 2013
... taking the D version. If so I have to stop because my blood pressure and heart rate went high
1 answer • 25 Apr 2013